# SDR SWAA2022032171370

- Difficulty date: February 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H STA 312 JUST ABOVE DOOR CUTOUT UPPER STRUCTURE FLANGE CRACKED / [01] TRIMMED OUT DAMAGED AREA AT MAIN CABIN UPPER CHORD OF FRAME STA 312 BETWEEN S-5L AND S-6L AND EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 63 MICROINCHES RA AT CUT EDGE REF B737-700 SRM 51-10-02-0G-0 AND SRM 53-10-07-2R-1 FIG 202. TOOL USED B/C#171854;[21] INSTALLED NEW REPAIR ANGLE AT MAIN CABIN L/H STA 312 JUST ABOVE DOOR CUTOUT UPPER STRUCTURE IAW SRM 53-10-07-2R-1 REPAIR 1 AND SRM 51-40-02-0G-0;[22] (FINAL) TRIMMED OUT DAMAGED AREA AT MAIN CABIN UPPER CHORD OF FRAME STA 312 BETWEEN S-5L AND S-6L AND EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 63 MICROINCHES RA AT CUT EDGE REF B737-700 SRM 51-10-02-0G-0 AND SRM 53-10-07-2R-1 FIG 202. TOOL USED B/C#171854. FABRICATED REPAIR ANGLE; MATERIAL USED 7075-O .O63 P.O. # 1557906 IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. LOCATED AND DRILLED REPAIR ANGLE IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. INSTALLED NEW REPAIR ANGLE AT MAIN CABIN L/H STA 312 JUST ABOVE DOOR CUTOUT UPPER STRUCTURE IAW SRM 53-10-07-2R-1 REPAIR 1 AND SRM 51-40-02-0G-0.;[23] (RII) VERIFIED STEPS #20 AND #21; INSTALLATION OF NEW REPAIR.;[24] OK TO APPLY CIC ON REPAIR AREA.;[25] APPLIED CIC ON REPAIR AREA IAW SRM 53-10-07-2R-1 REPAIR 1 AND AMM 51-21-91-620-802.;[26] VERIFIED STEP #25.;[27] (RII) FINAL INSPECTION; TRIMMED AND INSTALLED NEW FABRICATED REPAIRED ANGLE AT STA 312 BETWEEN S-5L AND S-6L.
